# SDR USAA2013031500033

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 26,696 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS COVER MISSING AT SEAT 6C.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT LENS COVER AT SEAT 6C.  OPS CHECK NORMAL PER AMM 33-51-00.
